Reply To: Copaxone side effect or not?

Home Forums Speakeasy Copaxone side effect or not? Reply To: Copaxone side effect or not?


angieh
1 month ago

Hi,
I can’t say if it’s normal but I can say me too! The heavy eyes and not being able to get up for being so tired. I feel pretty useless. I have to lay down during my work day. Also I wake up with headache behind my eye if I take late injection. Copaxone is my first dmt but I’ve been on it for 2 and a half years. I never thought of it as side effect and actually the symptoms you speak of haven’t been until maybe past 6 months. I am not doing very well with it and get off schedule sometimes so idk if that has something to do with it. But actually I was thinking like desn that it’s symptoms of MS. It is so bad though, I’m not certain that it is not a flare up. I hope you are feeling better though! Since I have had flares since on this I am going to discuss switching meds. We’ll see. Take care!